# SDR DALA14020843149

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,109 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Perforated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, PERFORATION AT HOIST POINT AREA AND DEBONDING ON RUDDER SHELL SKIN, BOTH ON LT SIDE, DAMAGES WERE FOUND ON THE RUDDER SHELL SKIN LT SIDE.  THE DAMAGE AREA WAS REPAIRED IAW ERA 524174-14, SECT I.
